Advances in Pure Mathematics

Vol.2 No.5(2012), Paper ID 22802, 3 pages

DOI:10.4236/apm.2012.25048

 

Some Criteria for the Asymptotic Behavior of a Certain Second Order Nonlinear Perturbed Differential Equation

 

Aydin Tiryaki

 

Department of Mathematics and Computer Science, Izmir University, ?zmir, Turkey

 

Copyright © 2012 Aydin Tiryaki et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. Tiryaki, "Some Criteria for the Asymptotic Behavior of a Certain Second Order Nonlinear Perturbed Differential Equation," Advances in Pure Mathematics, Vol. 2 No. 5, 2012, pp. 341-343. doi: 10.4236/apm.2012.25048.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.